IJPAM: Volume 92, No. 2 (2014)

SLIGHTLY $\pi$$g\beta$-CONTINUOUS FUNCTIONS

O. Ravi$^1$, A. Muthulakshmi$^2$, M. Kamaraj$^3$, A. Pandi$^4$
$^1$Department of Mathematics
P.M. Thevar College
Usilampatti, Madurai District, Tamil Nadu, INDIA
$^2$Department of Mathematics
Yadava College
Tiruppalai, Madurai-14, Tamil Nadu, INDIA
$^3$Department of Mathematics
Government Arts College
Sivakasi, Tamil Nadu, INDIA
$^4$Department of Mathematics
The Madura College
Madurai, Tamil Nadu, INDIA


Abstract. A new class of functions, called slightly $\pi$-generalized $\beta$-continuous functions is introduced. Basic properties of slightly $\pi$-generalized $\beta$-continuous functions are studied. The class of slightly $\pi$-generalized $\beta$-continuous functions properly includes the class of slightly g$\beta$-continuous functions and $\pi$$g\beta$-continuous functions. Also, by using slightly $\pi$-generalized $\beta$-continuous functions, some properties of domain/range of functions are characterized.

Received: September 20, 2013

AMS Subject Classification: 54A05, 54C08, 54D15

Key Words and Phrases: Slight g$\beta$-continuity, slight $\pi$g$\beta$-continuity, $\pi$g$\beta$-continuity, $\pi$g$\beta$-closed set, $\pi$G$\beta$O-connectedness

Download paper from here.




DOI: 10.12732/ijpam.v92i2.2 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 92
Issue: 2
Pages: 153 - 168

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).